# SDR UPS06M48717

- Difficulty date: November 25, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PS2 SUPPORT STRUCTURE FOR AFT VENT GRILL IN CEILING OF CENTER CARGO CRACKED AND SECTION MISSING FOR RETAINING NUT PLATE.  OPENED UP CEILING, REMOVED PSI RELIEF DUCT ROUTED TO S/M.  REMOVED DAMAGED AREA & ATTACH ANGLE FROM DAMAGED WEB.  REPAIRED DAMAGED AREA PER MD11 SRM VOL 1 53-00-01.  INSTALLED ATTACH ANGLE ON VENT BOX, INSTALLED PSI RELIEF DUCT ASSY, REINSTALLED LINER.
